MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C CREATININE REAGENT KIT; ALKALINE PICRATE, COLORIMETRY, CREATININE

ABBOTT GMBH ALINITY C CREATININE REAGENT KIT; ALKALINE PICRATE, COLORIMETRY, CREATININE
Model Number 07P9920
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/10/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed a false elevated alinity c creatinine result for a female patient.The customer reported the patient was treated acutely with an unspecified treatment.The following example results provided: (b)(6) 2022 sid (b)(6)= 576 umol/l.(b)(6) 2022 sid (b)(6)= repeat (1:10 dilution) 300 umol/l, repeat on second alinity in the lab 300 umol/l even though it was requested, no additional information regarding the acute treatment or patient harm was provided at this time.
 
Additional Manufacturer Narrative
The complaint investigation for false elevated alinity c creatinine results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and field data review.Return testing was not completed as returns were not available.A review by a cross functional team found no medical status pertaining to the patient has been provided which otherwise might have contributed to elevated results.In absence of the patient's clinical history, treatment plan including medications list and additional laboratory investigations performed on the initial sample, it is not possible to find out if any potential preanalytical factors were evident that would have caused the initial result to be higher.The initial (576 umol/l) as well as the repeated results (300 umol/l), both are above the adult female reference range (50.4 - 98.1 umol/l) provided in the package insert.Since both the initial and repeat measurement results are outside of the reference range, irrespective of the results, same treatment would have been provided and hence needed immediate attention.A review of tracking and trending did not identify any trends for the complaint issue.Labeling was reviewed and found to adequately address the issue.Device history record review on lot 46980un22 did not show any potential non-conformances, deviations, or non-conformances associated with the complaint issue.Data from customers worldwide was used to assess the performance of the alinity c creatinine assay.The median patient result for lot 46980un22 is within established limits and comparable with other lots in the field, which indicates acceptable product performance.Based on the investigation, no systemic issue or deficiency of the alinity c creatinine assay for lot number 46980un22 was identified.All available patient information was included.Additional patient details are not available.

Brand Name
ALINITY C CREATININE REAGENT KIT
Common Device Name
ALKALINE PICRATE, COLORIMETRY, CREATININE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key15843702
Report Number3002809144-2022-00403
Device Sequence Number17867765
Product Code CGX
UDI-Device Identifier00380740135102
UDI-Public00380740135102
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K083809
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/14/2023
Device Model Number07P9920
Device Catalogue Number07P99-20
Device Lot Number46980UN22
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/15/2022
Supplement Date Received by Manufacturer02/15/2023
Initial Report FDA Received Date11/22/2022
Supplement Report FDA Received Date02/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/16/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, (B)(6); ALNTY C PROCESSING MODU, (B)(6)
Outcome Attributed to Adverse Event Other;
Patient SexFemale